# SDR CA100218013

- Difficulty date: February 10, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech E-90
- Aircraft time: 11,930 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 504200111051
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE PRESSURE SKINS P/N 50-420011-1051 AND 1052 CRACKED AND WORN BY CHAFING ACTION BETWEEN THEM AND FILLETS PN 50-420023-31 AND 32 DUE TO NORMAL WING MOVEMENT. (TC 20100218013)
